AfReMaS banner
About | Search taxa | Taxon tree | Search literature | Checklist | Stats | Log in

AfReMaS taxon details

Checked: verified by a taxonomic editorPelogenia farquharensis (Potts, 1910)

711066

urn:lsid:marinespecies.org:taxname:711066

accepted
Species
Checked: verified by a taxonomic editorPsammolyce farquharensis Potts, 1910 (superseded original combination)
marine
(ofChecked: verified by a taxonomic editorPsammolyce farquharensis Potts, 1910) Potts, F.A. (1910). Polychaeta of the Indian Ocean. Part II. The Palmyridae, Aphroditidae, Polynoidae, Acoetidae and Sigalionidae. The Transactions of the Linnean Society of London, Second Series, Zoology. 13(2): 325-353, plates 18-21., available online at http://www.biodiversitylibrary.org/item/55291#page/375/mode/1up [details]   
Read, G. (2012). Pelogenia farquharensis (Potts, 1910). In: Read, G.; Fauchald, K. (Ed.) (2017). World Polychaeta database. Accessed through: Odido, M.; Appeltans, W.; BelHassen, M.; Mussai, P.; Nsiangango, S.E.; Vandepitte, L.; Wambiji, N.; Zamouri, N. Jiddou, A.M. (Eds) (2017). African Register of Marine Species at http://marinespecies.org/afremas/aphia.php?p=taxdetails&id=711066 on 2017-11-19

Date
action
by
2012-11-22 21:44:22Z
created


original description  (ofChecked: verified by a taxonomic editorPsammolyce farquharensis Potts, 1910) Potts, F.A. (1910). Polychaeta of the Indian Ocean. Part II. The Palmyridae, Aphroditidae, Polynoidae, Acoetidae and Sigalionidae. The Transactions of the Linnean Society of London, Second Series, Zoology. 13(2): 325-353, plates 18-21., available online at http://www.biodiversitylibrary.org/item/55291#page/375/mode/1up [details]   

redescription Pettibone, M.H. (1997). Revision of the sigalionid species (Polychaeta) referred to Psammolyce Kinberg, 1856, Pelogenia Schmarda, 1861, and belonging to the subfamily Pelogeniinae Chamberlin, 1919. Smithsonian Contributions to Zoology. 581: 1-89., available online at http://hdl.handle.net/10088/5680
page(s): 38 [details]   

new combination reference  (ofChecked: verified by a taxonomic editorPsammolyce farquharensis Potts, 1910) Pettibone, M.H. (1997). Revision of the sigalionid species (Polychaeta) referred to Psammolyce Kinberg, 1856, Pelogenia Schmarda, 1861, and belonging to the subfamily Pelogeniinae Chamberlin, 1919. Smithsonian Contributions to Zoology. 581: 1-89., available online at http://hdl.handle.net/10088/5680
page(s): 38 [details]